Keyword : nonlinear equations


Finding All Solutions of Nonlinear Equations Using Inverses of Approximate Jacobian Matrices
Kiyotaka YAMAMURA Takayoshi KUMAKURA Yasuaki INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/11/01
Vol. E84-A  No. 11 ; pp. 2950-2952
Type of Manuscript:  LETTER
Category: Nonlinear Problems
Keyword: 
interval analysisnonlinear equationsfinding all solutionsnumerical computation with guaranteed accuracy
 Summary | Full Text:PDF

On the Number of Solutions of a Class of Nonlinear Equations Related to Neural Networks with Tapered Connections
Tetsuo NISHI Norikazu TAKAHASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/10/25
Vol. E78-A  No. 10 ; pp. 1299-1305
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
the number of solutionsnonlinear equationsneural networksequilibrium points
 Summary | Full Text:PDF